Mathematics: Page 71: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 124 | Views: 864

Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1868 - 1872

Results for Some of the Projective Special Linear Groups

Rana Noori Majeed | Rasha Ibrahim Khalaf | Niran Sabah Jasim

Downloads: 124 | Views: 838

Mathematics, India, Volume 7 Issue 4, April 2018

Pages: 1752 - 1758

Discrete Element Simulation of Cascading Mode of Granular Particles and their Heat Transfer in a Rotating Cylinder

Oleena S.H

Downloads: 124 | Views: 794

Mathematics, Iraq, Volume 7 Issue 6, June 2018

Pages: 1683 - 1686

On T - Closed Submodules

E. A. Al-Dhaheri | B. H. Al-Bahrani

Downloads: 124 | Views: 925

Mathematics, India, Volume 8 Issue 11, November 2019

Pages: 346 - 348

ZETA & ETA Functions Calculation in Form of Matrix

Dibyajyoti Dutta

Downloads: 124 | Views: 956

Mathematics, India, Volume 9 Issue 6, June 2020

Pages: 573 - 576

A Comment on S Nahar & Md. Abdul Alim (2017): A New Statistical Averaging Method to Solve Multi-Objective Linear Programming Problem

Sanjay Jain | Adarsh Mangal

Downloads: 123 | Views: 836

Mathematics, India, Volume 3 Issue 2, February 2014

Pages: 354 - 357

g ζ*-closed maps and g ζ*-open maps in Topological Spaces

V. Kokilavani | M. Myvizhi

Downloads: 123 | Views: 810

Mathematics, India, Volume 3 Issue 3, March 2014

Pages: 538 - 544

Approximation by Stancu Type Generalization of Beta Operators

Chandra Prakash | Rahul Tomar

Downloads: 123 | Views: 742

Mathematics, Macedonia, Volume 3 Issue 6, June 2014

Pages: 1220 - 1222

Characterization of 2-Inner Product Using Euler-Lagrange Type of Equality

Katerina Anevska | Risto Maleski

Downloads: 123 | Views: 728

Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 1704 - 1705

On Minima ? Open Sets

M. Kiruthika

Downloads: 123 | Views: 755

Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan | Ali Hussein Battor | Amal Mohammed Dereush

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.